# SDR MASA200400569

- Difficulty date: October 7, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 14,861 hours, 11,312 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO SPOILERONS CAUTION MESSAGE DURING TAKEOFF ROLL.  TESTED SYSTEM PER AMM AND FOUND NO FAULTS.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
